DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/879

Title: Variable mesh difference schemes for solving a nonlinear schrodinger equation with a linear damping term
Authors: Iyengar, S R K
Jayaraman, G
Keywords: Variable mesh
Difference schemes
Schrodinger equation
Damping term
Nonhomo-geneous term
Issue Date: 2000
Citation: Computers and Mathematics with Applications, 40(12), 1375-1385
Abstract: This paper describes moving variable mesh finite difference schemes to numerically solve the nonlinear Schrodinger equation including the effects of damping and nonhomogeneity in the propagation media. These schemes have accurately predicted the location of the peak of the soliton compared to the uniform mesh, for the case in which the exact solution is known. Numerical results are presented when damping and nonhomogeneous effects are included, and in the absence of these effects the results were verified with the available exact solution.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/879
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
iyengarvar2000.pdf279.79 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback